Commentarii Mathematici Helvetici


Full-Text PDF (119 KB) | Metadata | Table of Contents | CMH summary
Volume 84, Issue 2, 2009, pp. 223–233
DOI: 10.4171/CMH/160

Published online: 2009-06-30

Diameter pinching in almost positive Ricci curvature

Erwann Aubry[1]

(1) Université de Nice, France

In this paper we prove a diameter sphere theorem and its corresponding λ1 sphere theorem under Lp control of the curvature. They are generalizations of some results due to S. Ilias [8].

Keywords: Ricci curvature, comparison theorems, integral bounds on the curvature, sphere theorems

Aubry Erwann: Diameter pinching in almost positive Ricci curvature. Comment. Math. Helv. 84 (2009), 223-233. doi: 10.4171/CMH/160